MAUDE Adverse Event Report: MEDTRONIC EUROPE SARL AMPLIA MRI QUAD CRT-D SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO

MEDTRONIC EUROPE SARL AMPLIA MRI QUAD CRT-D SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Model Number DTMB1QQ
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Codes Bradycardia (1751); Visual Impairment (2138); Presyncope (4410)
Date of Event 10/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the patient experienced light-headedness, visual impairment, and heart rates in the low-thirties beats per minute range.The cardiac resynchronization therapy defibrillator (crt-d) remains in use.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Follow up with the clinic indicated that review of device data indicated that the patient¿s lowest heart rates were in the fifties.It was unknown how the patient was getting readings in the thirties, and it was noted that the patient does have occasional premature ventricular contractions (pvc).It was noted that the crt-d was functioning normally, and the issue had been resolved.

Brand Name
AMPLIA MRI QUAD CRT-D SURESCAN
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Manufacturer (Section D)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
SZ  1131
Manufacturer (Section G)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
SZ   1131
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key23398534
Report Number9614453-2025-04279
Device Sequence Number21336045
Product Code NIK
UDI-Device Identifier00763000059538
UDI-Public(01)00763000059538(17)231028
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P010031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/28/2023
Device Model NumberDTMB1QQ
Device Catalogue NumberDTMB1QQ
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2025
Supplement Date Received by Manufacturer10/28/2025
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date11/13/2025
Date Device Manufactured05/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5076 LEAD, 6935M LEAD, 4598 LEAD
Patient Age73 YR
Patient SexFemale